A NOTE ON THE DIMENSION THEORY OF Z(n)-GRADED RINGS

Autor(en): Uliczka, Jan
Stichwörter: Graded ring; Height; Krull dimension; Mathematics; Prime ideal chain
Erscheinungsdatum: 2009
Herausgeber: TAYLOR & FRANCIS INC
Journal: COMMUNICATIONS IN ALGEBRA
Volumen: 37
Ausgabe: 10
Startseite: 3401
Seitenende: 3409
Zusammenfassung: 
In this note we want to generalize some of the results in [1] from polynomial rings in several indeterminates to arbitrary Z(n)-graded commutative rings. We will prove an analogue of Jaffard's Special Chain Theorem and a similar result for the height of a prime ideal p over its graded core p*.
ISSN: 00927872
DOI: 10.1080/00927870802502845

Show full item record

Google ScholarTM

Check

Altmetric